Items where Subject is "Q Science > QA Mathematics (inc Computing science) > QA299 Analysis, Calculus"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creator's name | Item Type | Date | No Grouping
Number of items at this level: 51.

Article

Abels, Helmut and Grubb, Gerd and Wood, Ian (2014) Extension Theory and Krein-type Resolvent Formulas for Nonsmooth Boundary Value Problems. Journal of Functional Analysis, 266 (7). pp. 4037-4100. ISSN 0022-1236. (The full text of this publication is not available from this repository)

Brown, Brian Malcolm and Eastham, M.S.P. and Wood, Ian (2009) Conditions for the spectrum associated with an asymptotically straight leaky wire to comprise the interval (−∞, ∞). Journal of Physics A: Mathematical and Theoretical, 42 (5). ISSN 1751-8113. (The full text of this publication is not available from this repository)

Brown, Brian Malcolm and Eastham, M.S.P. and Wood, Ian (2008) Conditions for the spectrum associated with an asymptotically straight leaky wire to contain an interval [− α^2/4, ∞). Archiv der Mathematik, 90 (6). pp. 554-558. ISSN 0003-889X. (The full text of this publication is not available from this repository)

Brown, Brian Malcolm and Eastham, M.S.P. and Wood, Ian (2009) Estimates for the lowest eigenvalue of a star graph. Journal of Mathematical Analysis and Applications, 354 (1). pp. 24-30. ISSN 0022-247X. (The full text of this publication is not available from this repository)

Brown, Brian Malcolm and Grubb, Gerd and Wood, Ian (2009) M -functions for closed extensions of adjoint pairs of operators with applications to elliptic boundary problems. Mathematische Nachrichten, 282 (3). pp. 314-347. ISSN 0025-584X. (The full text of this publication is not available from this repository)

Brown, Brian Malcolm and Hoang, Vu and Plum, Michael and Wood, Ian (2014) Spectrum created by line defects in periodic structures. Mathematische Nachrichten . ISSN 0025-584X. (In press) (The full text of this publication is not available from this repository)

Brown, Malcolm S. and Hinchcliffe, James and Marletta, Marco and Naboko, Serguei and Wood, Ian (2009) THE ABSTRACT TITCHMARSH-WEYL M-FUNCTION FOR ADJOINT OPERATOR PAIRS AND ITS RELATION TO THE SPECTRUM. Integral Equations and Operator Theory, 63 (3). pp. 297-320. ISSN 0378-620X. (The full text of this publication is not available from this repository)

Brown, Malcolm S. and Hoang, Vu and Plum, Michael and Wood, Ian (2012) On the spectrum of waveguides in planar photonic bandgap structures. arxiv.org . pp. 1-19. (The full text of this publication is not available from this repository)

Brown, Malcolm S. and Marletta, Marco and Naboko, Serguei and Wood, Ian (2008) BOUNDARY TRIPLETS AND M-FUNCTIONS FOR NON-SELFADJOINT OPERATORS, WITH APPLICATIONS TO ELLIPTIC PDES AND BLOCK OPERATOR MATRICES. Journal of the London Mathematical Society, 77 (3). pp. 700-718. ISSN 0024-6107. (The full text of this publication is not available from this repository)

Gao, Xing and Guo, Li and Rosenkranz, Markus (2014) Free integro-differential algebras and Groebner-Shirshov bases. Journal of Algebra . ISSN 0021-8693. (In press) (Full text available)
[img]
Preview

Guo, Li and Regensburger, Georg and Rosenkranz, Markus (2013) On Integro-Differential Algebras. Journal of Pure and Applied Algebra . ISSN 0022-4049. (In press) (The full text of this publication is not available from this repository)

Hone, Andrew N.W. and Lafortune, Stephane (2014) Stability of stationary solutions for nonintegrable peakon equations. Physica D: Nonlinear Phenomena, 269 . pp. 28-36. ISSN 0167-2789. (Full text available)
[img]
Preview

Hone, Andrew N.W. and Ragnisco, Orlando and Zullo, Federico (2013) Properties of the series solution for Painlevé I. Journal of Nonlinear Mathematical Physics, 20 (Supp.1). pp. 85-100. ISSN 1402-9251. (Access to this publication is restricted)
[img]

Hydon, Peter E. and Mansfield, Elizabeth L. (2011) Extensions of Noether's Second Theorem: from continuous to discrete systems. Proceedings of the Royal Society A- Mathematical Physical and Engineering Sciences, 467 (2135). pp. 3206-3221. ISSN 1364-5021 . (The full text of this publication is not available from this repository)

Lemmens, Bas (2011) Non-expansive mappings on Hilbert’s metric spaces. Topological Methods in Nonlinear Analysis, 38 (1). pp. 45-58. ISSN 1230-3429. (The full text of this publication is not available from this repository)

Lemmens, Bas (2003) Periods of periodic points of 1-norm nonexpansive maps. Mathematical Proceedings of the Cambridge Philosophical Society, 135 (1). pp. 165-180. ISSN 0305-0041. (The full text of this publication is not available from this repository)

Lemmens, Bas (2007) Variations of a combinatorial problem on finite sets. Elemente der Mathematik, 62 (2). pp. 59-67. ISSN 0013-6018. (The full text of this publication is not available from this repository)

Lemmens, Bas and Akian, Marianne and Gaubert, Stephane (2011) Stability and convergence in discrete convex monotone dynamical systems. Journal of Fixed Point Theory and Applications, 9 (2). pp. 295-325. ISSN 1661-7738. (The full text of this publication is not available from this repository)

Lemmens, Bas and Akian, Marianne and Gaubert, Stephane and Nussbaum, Roger (2006) Iteration of order preserving subhomogeneous maps on a cone. Mathematical Proceedings of the Cambridge Philosophical Society, 140 (1). pp. 157-176. ISSN 0305-0041. (The full text of this publication is not available from this repository)

Lemmens, Bas and Kalauch, Anke and van Gaans, Onno (2014) Bands in partially ordered vector spaces with order unit. arXiv . (In press) (The full text of this publication is not available from this repository)

Lemmens, Bas and Lins, Brian and Nussbaum, Roger and Wortel, Marten (2014) Denjoy-Wolff theorems for Hilbert's and Thompson's metric spaces. http://arxiv.org . (Submitted) (The full text of this publication is not available from this repository)

Lemmens, Bas and Nussbaum, Roger (2013) Continuity of the cone spectral radius. Proceedings of the American Mathematical Society, 141 (8). pp. 2741-2754. ISSN 0002-9939. (The full text of this publication is not available from this repository)

Lemmens, Bas and Scheutzow, Michael (2003) A characterization of the periods of periodic points of 1-norm nonexpansive maps. Selecta Mathematica - New Series, 9 (4). pp. 557-578. ISSN 1022-1824. (The full text of this publication is not available from this repository)

Lemmens, Bas and Scheutzow, Michael (2005) On the dynamics of sup-norm nonexpansive maps. Ergodic Theory Dynam. Systems, 25 (3). pp. 861-871. ISSN 0143-3857. (The full text of this publication is not available from this repository)

Lemmens, Bas and Scheutzow, Michael and Sparrow, Colin (2007) Transitive actions of finite abelian groups of sup-norm isometries. European Journal of Combinatorics, 28 (4). pp. 1163-1179. ISSN 0195-6698. (The full text of this publication is not available from this repository)

Lemmens, Bas and Sparrow, Colin (2006) A note on periodic points of order preserving subhomogeneous maps. Proc. Amer. Math. Soc., 134 (5). pp. 513-517. ISSN 0002-9939. (The full text of this publication is not available from this repository)

Lemmens, Bas and Walsh, Cormac (2011) Isometries of polyhedral Hilbert geometries. Topology and Analysis, 3 (2). pp. 213-241. ISSN 1793-5253. (The full text of this publication is not available from this repository)

Lemmens, Bas and van Gaans, Onno (2009) Dynamics of non-expansive maps on strictly convex normed spaces. Israel Journal of Mathematics, 171 (1). pp. 425-445. ISSN 0021-2172. (The full text of this publication is not available from this repository)

Lemmens, Bas and van Gaans, Onno (2006) On one-complemented subspaces of Minkowski spaces with smooth Riesz norms. Rocky Mountain Journal of Mathematics, 6 (6). pp. 1937-1955. ISSN 0035 7596. (The full text of this publication is not available from this repository)

Lemmens, Bas and van Gaans, Onno (2003) Periods of order-preserving nonexpansive maps on strictly convex normed spaces. Journal of Nonlinear Convex Analysis, 4 (3). pp. 356-363. ISSN 1345-4773. (The full text of this publication is not available from this repository)

Lemmens, Bas and van Gaans, Onno and Kalauch, Anke (2013) Riesz completions, functional representations and anti-lattices. Positivity, 18 (1). pp. 201-218. ISSN 1385-1292. (The full text of this publication is not available from this repository)

Lemmens, Bas and van Gaans, Onno and Randrianantoanina, Beata (2007) Second derivatives of norms and contractive complementation in vector valued spaces. Studia Mathematica, 179 (2). pp. 149-166. ISSN 0039-3223. (The full text of this publication is not available from this repository)

Mansfield, Elizabeth L. (2006) Noether's Theorem for Smooth, Difference and Finite Element Schemes. Foundations of Computational Mathematics, Santander 2005, London Mathematical Society Lecture Notes Series 331 . pp. 230-254. ISSN 0-521-68161-2. (The full text of this publication is not available from this repository)

Mansfield, Elizabeth L. and Goncalves, T.M.N. (2011) On Moving Frames and Noether’s Conservation Laws. Studies in Applied Mathematics, 128 (1). pp. 1-29. ISSN 1467-9590. (The full text of this publication is not available from this repository)

Mansfield, Elizabeth L. and Hydon, Peter E. (2001) On a variational complex for difference equations. Contemporary Mathematics, 285 . pp. 195-205. ISSN 0271-4132. (The full text of this publication is not available from this repository)

Perlman, F. and Watts, C. and Jenkins, Linda M. (1999) The use of Hospital Episode Statistic (HES) data analysis in informing and influencing clinical practice around demand management. 4th National Casemix Office Conference . (The full text of this publication is not available from this repository)

Ratnarajah, Nagulan and Simmons, Andy and Davydov, Oleg and Hojjatoleslami, Ali (2010) A Novel White Matter Fibre Tracking Algorithm Using Probabilistic Tractography and Average Curves. Medical Image Computing and Computer-Assisted Intervention, 6361 . pp. 666-673. ISSN 0302-9743. (The full text of this publication is not available from this repository)

Wood, Ian (2007) Maximal L^p -regularity for the Laplacian on Lipschitz domains. Mathematische Zeitschrift, 255 (4). pp. 855-875. ISSN 0025-5874. (The full text of this publication is not available from this repository)

Woodcock, Chris F. (1996) On the asymptotic behaviour of a function arising from tossing coins. Bulletin of the London Mathematical Society, 28 (1). pp. 19-23. ISSN 0024-6093. (The full text of this publication is not available from this repository)

Book section

Brown, Brian Malcolm and Hoang, Vu and Plum, Michael and Wood, Ian (2011) Floquet-Bloch Theory for Elliptic Problems with Discontinuous Coefficients. In: Janas, Jan and Kurasov, Pavel and Laptev, Ari and Naboko, Sergei and Stolz, Gunter, eds. Spectral Theory and Analysis: Conference on Operator Theory, Analysis and Mathematical Physics (OTAMP) 2008. Operator Theory: Advances and Applications . Springer, Poland, pp. 1-20. ISBN 9783764399931. (The full text of this publication is not available from this repository)

Brown, Brian Malcolm and Hoang, Vu and Plum, Michael and Wood, Ian (2009) On Spectral Bounds for Photonic Crystal Waveguides. In: Bandle, Catherine and Losonczi, Laszlo and Gilanyi, Attila and Pales, Zsolt and Plum, Michael, eds. Inequalities and Applications. International Series of Numerical Mathematics, 157 . Birkhaeuser, Basel, pp. 23-30. ISBN 9783764387723. (The full text of this publication is not available from this repository)

Clarkson, Peter (2006) Special polynomials associated with rational and algebraic solutions of the Painleve equations. In: Delabaere, Eric and Loday-Richaud, Michele, eds. Theories Asymptotiques et Equations de Painleve. Societe Mathematique de France, Paris, France, pp. 21-52. ISBN 978-2-85629-229-7. (The full text of this publication is not available from this repository)

Clarkson, Peter and Joshi, Nalini and Mazzocco, M. (2006) The Lax pair for the mKdV hierarchy. In: Delabaere, Eric and Loday-Richaud, Michele, eds. Théories Asymptotiques et Equations de Painlevé. Séminaires et Congrès (14). Sociètè Mathèematique de France, Paris, France, pp. 53-64. ISBN 978-2-85629-229-7. (The full text of this publication is not available from this repository)

Wood, Ian (2009) The Ornstein-Uhlenbeck Semigroup in Bounded and Exterior Lipschitz Domains. In: Janas, Jan and Kurasov, Pavel and Naboko, Serguei and Laptev, Ari and Stolz, Gunter, eds. Methods of Spectral Analysis in Mathematical Physics. Operator Theory: Advances and Applications, 186 . Birkhaeuser, Basel, pp. 415-435. ISBN 9783764387549. (The full text of this publication is not available from this repository)

Monograph

Jenkins, F. and Plant, Paul and Cook, Adam and Bates, Tom and Westrup, S. (1999) South Thames comparative analyses of hospital episode statistics (HES). Volume I: Health Authority. Volume II: Analysis of workload and performance for South Thames acute providers 1996/7. Volume III: Technical Report. Technical report. Centre for Health Services Studies (The full text of this publication is not available from this repository)

Jenkins, Linda M. and Cook, Adam and Plant, Paul (1999) A casemix analysis of hospital admissions in six specialties for Barking & Havering Health Authority. Project report. South East Institure of Public Health (Full text available)
[img]
Preview

Conference or workshop item

Brown, Brian Malcolm and Eastham, M.S.P. and Wood, Ian (2008) An example on the discrete spectrum of a star graph. In: Isaac Newton Institute for Mathematical Sciences, Cambridge, UK, January 8-June 29, 2007. (The full text of this publication is not available from this repository)

Lemmens, Bas (2003) Periodic points of nonexpansive maps: a survey. In: UNSPECIFIED. (The full text of this publication is not available from this repository)

Rask, T. and Svarer, C. and Dyrby, T. and Comerci, M. and Berkouk, K. and Baron, J.C. and Alfano, B. and Colchester, Alan C. F. and Hojjatoleslami, Ali and Quarantelli, M. and Knudsen, G.M. and Paulson, O.B. (2004) PVElab: Software for correction of functional images for partial volume errors. In: Proceedings of the 10th meeting of the Organisation for Human Brain Mapping, 2004., June 13-17, 2004, Budapest Congress Center in Budapest, Hungary. (The full text of this publication is not available from this repository)

Book

Lemmens, Bas and Nussbaum, Roger (2012) Nonlinear Perron-Frobenius Theory. Cambridge Tracts in Mathematics , 189 . Cambridge University Press, 340 pp. ISBN 9780521898812. (The full text of this publication is not available from this repository)

Mansfield, Elizabeth L. (2010) A Practical Guide to the Invariant Calculus. Cambridge Monographs on Applied and Computational Mathematics, 26 . Cambridge University Press, Cambridge, 260 pp. ISBN 9780521857017. (The full text of this publication is not available from this repository)

This list was generated on Wed Oct 29 21:33:19 2014 GMT.